# SDR COEA0602817

- Difficulty date: December 7, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N817FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 256
- Engine: Pwa PW124B
- Propeller: Hamstd 14SF*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700951
- Condition: Failed
- Location: Left
- Part time: 417 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN-BACK, ON TAKEOFF, THE CAPT`S AIRSPEED, ALTIMETER, VSI, AND TORQUE BUG FAILED.  THE CREW ELECTED TO RETURN TO DEPARTURE.  THE CAUSE WAS FOUND TO BE THE NR 1 ADC.  THE PART WAS REPLACED AND ALL OPERATIONAL CHECKS PERFORMED SATISFACTORY.  (K)
